Science in China Series A: Mathematics

, Volume 44, Issue 9, pp 1115–1125 | Cite as

On large increments of a two-parameter fractional Wiener process



In this paper, how big the increments are and some liminf behaviors are studied of a two-parameter fractional Wiener process. The results are based on some inequalities on the suprema of this process, which also are of independent interest


fractional Wiener process increments liminfs 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Csörgö, M., Révéz, P., Strong Approximations in Probability and Statistics, New York: Academic Press, 1981.MATHGoogle Scholar
  2. 2.
    Lin, Z. Y., On increments of 2-parameter Wiener process, Scientia Sinica, 1985, 28: 579–588.MATHGoogle Scholar
  3. 3.
    Zhang, L. X., Two different kinds of liminf results on the LIL of the two parameter Wiener processes, Stochastic Processes Their Appl., 1996, 63: 175–188.CrossRefGoogle Scholar
  4. 4.
    Zhang, L. X., A liminf of the increments of two-parameter Wiener process, Chinese Ann. Math. (in Chinese), 1997, 18: 235–246; Chinese J. of Contemporary Math., 1997, 18: 185–198.MATHGoogle Scholar
  5. 5.
    Csáki, E., Csörgö, M., Shao Q. M., Fernique type inequalities and moduli of continuity for l2-valued Ornstein-Uhlenbeck processes, Ann Inst. Henri. Poincé Probab. Statist., 1992, 28: 479–517.MATHGoogle Scholar
  6. 6.
    Csörgö, M., Shao, Q. M., Strong limit theorems for large and small increments of lp-valued Gaussian processes, Ann. Probab., 1993, 21: 1958–1990.MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Monrad, D., Rootzen, H., Small values of Gaussian processes and functional laws of the iterated logarithm, Probab. Theory Rel. Fields, 1995, 101: 173–192.MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Ortega, J., On the size of the increments of non-stationary Gaussian processes, Stochastic Processes Their Appl., 1984, 18: 47–56.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Kong, F. C., The increments of a two-parameter Gaussian process, J. of Anhui University (in Chinese), 1989, 10: 8–18.Google Scholar
  10. 10.
    Zhang, L. X., A note on liminfs for increments of a fractional Brownain motion, Acta Math. Hungar., 1997, 76: 145–154.MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Zhang, L. X., Some liminf results on increments of fractional Brownian motion, Acta Math. Hungar., 1996, 71: 209–234.CrossRefGoogle Scholar

Copyright information

© Science in China Press 2001

Authors and Affiliations

  1. 1.Department of MathematicsXixi Campus, Zhejiang UniversityHangzhouChina
  2. 2.Department of StatisticsZhejiang University of Finance and EconomicsHangzhouChina
  3. 3.Department of StatisticsTunghai UniversityTaizhongChina

Personalised recommendations